# SDR USAA2013042400021

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 59,534 hours, 40,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT EMERGENCY LIGHTS INOP AT SEATS 20 TO 23C AND R2 DOOR.  MAINTENANCE REMOVED AND REPLACED BATTERY AND CHARGER AT M1137.  OPS CHECK GOOD PER AMM 33-51-51.
